Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the Jacobson radical


Author: Yu Lee Lee
Journal: Proc. Amer. Math. Soc. 118 (1993), 337-338
MSC: Primary 16N20
DOI: https://doi.org/10.1090/S0002-9939-1993-1131037-1
MathSciNet review: 1131037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we solve a problem of Divinsky to represent the Jacobson radical as a lower radical class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16N20

Retrieve articles in all journals with MSC: 16N20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1131037-1
Keywords: Jacobson radical, lower radicals
Article copyright: © Copyright 1993 American Mathematical Society